PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Mathematics
Volume
2013
Article Title
On Minimal Fuzzy Ideals of Semigroups
List of Authors
  • Madad Khan
  • M. Nouman Aslam Khan
Article ID
475190
Article Type
Research Article
No. of Pages
5 Pages
Corresponding Author
Feng Feng
Additional Authors

Invoice Details

Invoice Issue Date
27 January 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$